Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 72, NWS Tulsa, OK

May 7, 20085 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 7, 2008, 7:51 PM CDT for 5 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 7, 2008, 7:51 PM CDT (00:51 UTC)
Expired
May 8, 2008, 1:45 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 11:30 PM CDTFLASH FLOOD3 W Centralia, OKSECONDARY ROADS FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 219 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 080053
FFWTSA
OKC035-041-097-115-131-080645-
/O.NEW.KTSA.FF.W.0072.080508T0051Z-080508T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
751 PM CDT WED MAY 7 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  EASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 145 AM CDT

* AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
  WEST OF CLAREMORE TO 31 MILES SOUTH OF CHOUTEAU...MOVING NORTHEAST 
  AT 35 MPH. RADAR AND SURFACE OBSERVATIONS INDICATE THAT 2 TO 3     
  INCHES OF RAIN HAS ALREADY FALLEN OVER MUCH OF THE WARNED AREA.    
  ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 145 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...INOLA...TIAWAH...FOYIL...PRYOR...CHELSEA...LOCUST
  GROVE...ADAIR...SALINA...ROSE...BIG CABIN...WHITE OAK...
  PENSACOLA...LEACH...SPAVINAW...LANGLEY...TWIN OAKS...VINITA...
  DISNEY...CHLOETA...KETCHUM...KANSAS...CLEORA...JAY...BLUEJACKET...
  WEST SILOAM SPRINGS...COLCORD...WELCH...BERNICE...AFTON...
  NARCISSA...GROVE...FAIRLAND...MIAMI...COMMERCE...WYANDOTTE...PICHER
  AND QUAPAW.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3698 9460 3641 9461 3617 9456 3617 9510
      3609 9510 3608 9557 3613 9557 3617 9566
      3645 9559 3646 9546 3695 9543 3699 9540
      3702 9513
TIME...MOT...LOC 0051Z 221DEG 32KT 3633 9566 3576 9526

$$
2 follow-up statements
000 
WGUS74 KTSA 080238
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 PM CDT WED MAY 7 2008

OKC035-041-097-115-131-080645-
/O.CON.KTSA.FF.W.0072.000000T0000Z-080508T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-MAYES OK-
937 PM CDT WED MAY 7 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
MAYES...OTTAWA...CRAIG...DELAWARE AND EASTERN ROGERS COUNTIES...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 13 MILES
NORTHWEST OF WHITE OAK TO NARCISSA TO 10 MILES NORTHEAST OF 
GROVE...MOVING NORTH AT 20 MPH. RADAR INDICATES THAT 2 TO 4 INCHES 
OF RAIN HAS ALREADY FALLEN. ANOTHER INCH WILL BE POSSIBLE THROUGH 
ACROSS NORTHERN SECTIONS OF CRAIG AND OTTAWA COUNTIES THIS EVENING. 
WHILE THE HEAVY RAIN HAS ENDED OVER THE REMAINDER OF THE WARNING 
AREA...FLOODING OF LOW LYING AREAS WILL REMAIN LIKELY THROUGH 145 AM 
DUE TO EARLIER HEAVY RAINFALL.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE WYANDOTTE...WELCH...MIAMI...COMMERCE...QUAPAW AND PICHER.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3698 9460 3641 9461 3617 9456 3617 9510
      3609 9510 3608 9557 3613 9557 3617 9566
      3645 9559 3646 9546 3695 9543 3699 9540
      3702 9513
TIME...MOT...LOC 0237Z 200DEG 21KT 3680 9535 3682 9495
          3667 9460

$$
000 
WGUS74 KTSA 080636
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
136 AM CDT THU MAY 8 2008

OKC035-041-097-115-131-080646-
/O.EXP.KTSA.FF.W.0072.000000T0000Z-080508T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-MAYES OK-
136 AM CDT THU MAY 8 2008

...THE FLASH FLOOD WARNING FOR MAYES...OTTAWA...CRAIG...DELAWARE AND
EASTERN ROGERS COUNTIES EXPIRES AT 145 AM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.  WATER COVERED 
ROADWAYS MAY CONTINUE AS WATER LEVELS GRADUALLY RECEDE.  MOTORISTS 
ARE URGED TO EXERCISE CAUTION.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.

LAT...LON 3698 9460 3641 9461 3617 9456 3617 9510
      3609 9510 3608 9557 3613 9557 3617 9566
      3645 9559 3646 9546 3695 9543 3699 9540
      3702 9513
TIME...MOT...LOC 0636Z 200DEG 21KT 3811 9475 3813 9435
          3798 9399

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 7, 7:50 PM CDT, 1 minute earlier.

Area forecast discussion, May 7, 7:50 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT WED MAY 7 2008

.MESOSCALE UPDATE...
VERY PERSISTENT LOW-LEVEL MESOCYCLONES ARE
OCCURRING NOW ALONG THE LINE OF STORMS
MOVING ACROSS EASTERN OKLAHOMA.  GIVEN THE
LOW LIFTING CONDENSATION LEVELS AND INCREASING
LOW-LEVEL SHEARS...IT IS LIKELY THAT QUICK SPIN-UP
TORNADOES WILL OCCUR WITH ONE OR MORE OF THE
MESOCYCLONES.

A VERY PERSISTENT MESOCYCLONE TRACKED ACROSS
THE SOUTHEAST SIDE OF THE TULSA METRO AREA
WITH 0 TO 1 KM SHEAR VALUES OF 25 TO 30 KNOTS.
THAT PORTION OF THE LINE MOVING ACROSS SOUTHEAST
OKLAHOMA INTO WEST-CENTRAL ARKANSAS IS NOW
MOVING INTO SHEAR VALUES OF 35 TO 45 KNOTS WHICH
INCREASES THE CONCERN THAT TORNADOES WILL OCCUR WITH
THIS LINE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ062-OKZ063.

AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, May 7, 5:13 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
513 PM CDT WED MAY 7 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
513 PM CDT WED MAY 7 2008

...SEVERE STORMS THIS AFTERNOON AND EVENING...ALONG WITH
   POTENTIAL FOR TORNADOES AND FLASH FLOODING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTH OF A LINE FROM MCALESTER TO FORT SMITH.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL OF EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF HIGHWAY 412.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...AREAS NEAR THE KANSAS BORDER.

DISCUSSION...
SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER SOUTH CENTRAL
OKLAHOMA AND NORTH CENTRAL TEXAS NEAR THE DRY LINE LOCATED NEAR
INTERSTATE 35 IN TEXAS. AS THESE STORMS MOVE EAST THEY WILL
ENCOUNTER INCREASINGLY FAVORABLE WIND SHEAR TO PRODUCE ROTATING
SUPERCELLS AND THE POTENTIAL FOR TORNADOES...ALONG WITH VERY LARGE
HAIL AND DAMAGING WINDS. ANY STORMS THAT MOVE TO THE RIGHT OF THE
MEAN WIND FLOW STAND THE BEST CHANCE OF PRODUCING A TORNADO. THESE
STORMS WILL EXPAND INTO A LINE WITH EMBEDDED SUPERCELLS AS THEY
MOVE EAST INTO FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

ELSEWHERE...THUNDERSTORMS WILL CONTINUE NEAR THE UPPER LOW WHICH
IS EXPECTED TO MOVE FROM SOUTHWEST OKLAHOMA THROUGH EASTERN
OKLAHOMA LATER THIS EVENING. SOME OF THESE STORMS WILL BE IN THE
FORM OF LOW-TOPPED SUPERCELLS NEAR THE CORE OF THE UPPER LOW...AND WILL
BE CAPABLE OF PRODUCING LARGE HAIL AND POSE A SLIM TORNADO THREAT.

IN ADDITION...HEAVY RAIN FROM THIS MORNINGS THUNDERSTORMS...AND
MORE HEAVY RAIN...PRIMARILY NORTH OF THE UPPER LOW TRACK WILL
PRESENT A THREAT OF FLOODING RAIN...PARTICULARLY NORTH OF STATE
HIGHWAY 412.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED OVER MUCH OF THE AREA...
PARTICULARLY SOUTH OF INTERSTATE 40 DURING THE EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM
WILL REMAIN IN OUR AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS
IN THE FORECAST.  THE BEST CHANCE FOR SEVERE WEATHER WILL BE
WITH AN UPPER LEVEL SYSTEM LATE SATURDAY OR SATURDAY NIGHT...IF
SUFFICIENT MOISTURE CAN RETURN AHEAD OF THE SYSTEM. ANOTHER FRONT
WILL MOVE THROUGH THE AREA TUESDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
CONTINUE TO MONITOR LATER FORECASTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 7, 6:47 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLASH FLOOD      KETCHUM                 36.52N 95.02W
05/07/2008                   CRAIG              OK   EMERGENCY MNGR

            SOME STREET FLOODING. ALSO RURAL ROADS NEAR KETCHUM WERE
            REPORTED UNDER WATER. 3.75 INCHES OF RAIN TODAY.

0415 PM     FLASH FLOOD      3 S CLEORA              36.54N 94.97W
05/07/2008                   DELAWARE           OK   EMERGENCY MNGR

            WATER OVER HIGHWAY 85 SOUTH OF CLEORA. SOME AREAS STILL
            FLOODED AT 6 PM.

0620 PM     TSTM WND GST     OKEMAH                  35.43N 96.30W
05/07/2008  E60 MPH          OKFUSKEE           OK   EMERGENCY MNGR

&&

SAA
Local storm report, May 7, 6:56 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     4 E BEGGS               35.74N 96.00W
05/07/2008  E75 MPH          OKMULGEE           OK   BROADCAST MEDIA

            LOCATION NEAR HIGHWAY 75 AND HIGHWAY 16

&&

SAA
Local storm report, May 7, 7:14 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     BIXBY                   35.94N 95.88W
05/07/2008  E60 MPH          TULSA              OK   BROADCAST MEDIA

            WALL CLOUD ALSO REPORTED OVER HIGH SCHOOL.

&&

SAA
Local storm report, May 7, 7:18 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     2 N BIXBY               35.97N 95.88W
05/07/2008                   TULSA              OK   BROADCAST MEDIA

            TREE DAMAGE NEAR 101ST AND MEMORIAL

&&

SAA
Local storm report, May 7, 7:24 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     TSTM WND GST     2 SW BROKEN ARROW       36.03N 95.82W
05/07/2008  E60 MPH          TULSA              OK   BROADCAST MEDIA

            WIND GUSTS AND TREE DAMAGE BEING REPORTED NEAR 111TH AND
            GARNETT

&&

SAA
Special weather statement, May 7, 7:25 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT WED MAY 7 2008

OKZ049-053-080100-
CHOCTAW OK-PUSHMATAHA OK-
725 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW AND SOUTHERN PUSHMATAHA

AT 725 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF FALLON...MOVING NORTHEAST AT 75 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HUGO...SAWYER...FORT
TOWSON...SWINK...MESSER...SOBOL...FALLON...SPEER...APPLE...CORINNE...
RATTAN AND OLETA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3414 9558 3442 9504 3425 9503 3423 9505
      3422 9512 3416 9513 3415 9514 3399 9514
      3391 9546
TIME...MOT...LOC 0025Z 243DEG 66KT 3405 9539

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:01 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner59 min
May 7, 7:12 PM CDTAreal Flood AdvisoryTSACraig, Creek, Okmulgee, Rogers, Tulsa, Wagoner37 days
May 7, 7:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 7, 7:25 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner65 min
May 7, 7:29 PM CDTFlash Flood WarningTSANowata, Rogers, Washington6 hr
May 7, 7:43 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah47 min
May 7, 7:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more64 min
May 7, 8:01 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah29 min
May 7, 8:10 PM CDTTornado WarningTSACraig, Delaware, Mayes, Rogers65 min
May 7, 8:28 PM CDTTornado WarningTSASequoyah32 min
May 7, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair52 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
May 8, 12:15 AM CDTRiver Flood WarningTSAOsage3 hr
May 8, 12:15 AM CDTRiver Flood WarningTSAOsage, Tulsa32 hr
May 8, 12:15 AM CDTRiver Flood WarningTSAWashington44 hr
May 8, 12:15 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 8, 9:01 AM CDTRiver Flood WarningTSATulsa35 hr
May 8, 9:01 AM CDTRiver Flood WarningTSAMuskogee11 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.